# SDR CALA2025052704979

- Difficulty date: April 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,440 hours, 28,941 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 129.50, 10" FROM REAR SPAR , I/B ROW. CRACK LENGTH : 0.656" . INSTALLED REPAIR DOUBLER AT R/H HORIZONTAL STABILIZER LOWER SKIN STA 129.5 10" FROM REAR SPAR. REF SRM 55-10-01-2R-11 REPAIR 11 FIG 204 SHEET 6.  THIS IS A CATEGORY B REPAIR WITH A THRESHOLD INSPECTION AT 56,000 TOTAL FC AND REPEAT INSPECTION EVERY 9,000 FC THERAFTER PER TABLE 204. REVIEWED DIP ENTRY. OKAY TO DIP CATEGORY B REPAIR WITH A THRESHOLD INSPECTION AT 56,000 TOTAL FC AND REPEAT INSPECTION EVERY 9,00 FC THEREAFTER PER SRM 55-10-01-2R-11 TABLE 204
